# SDR CA031103002

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 38,362 hours
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Isolation Valve
- Part number: 32167441
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, IT WAS OBSERVED THAT CABIN PRESSURE WAS NOT CONSISTENT WITH FLIGHT LEVEL. AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. AIRCRAFT WAS DISPATCHED UND ER MEL 21-01-01 WITH RT PACK INOP FLYING AT AN ALTITUDE OF FL 25,000 FT. THE ISOLATION VALVE WAS HARD FAULTED.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
